KINDIFED SYRUP

Product Name : KINDIFED SYRUP

Active Ingredient : Pseudoephedrine HCL 30 mg/5ml Triprolidine HCL

Dosage : 1.25 mg/5ml

Therapy class :

Reg. No. & Date : 434 in 22/7/2014

Packaging : 100 ml in amber glass bottle in pack with leaflet

Category:

Reviews

There are no reviews yet.

Be the first to review “KINDIFED SYRUP”

Your email address will not be published. Required fields are marked *